| Model Number |
31200 |
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Hernia (2240); Skin Inflammation/ Irritation (4545)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
We are unable to fully investigate this event as no product code, lot number, or sample was provided.This report is based upon allegations made in a lawsuit in which atrium medical is named as a defendant.Not returned.
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced recurrence, infection, extrusion of mesh through fascia and bleeding.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
Event or Problem Description
Plaintiff also allegedly experienced inflammation, fluid, subcutaneous tissue dissected, bloody drainage from umbilicus, sinus tract drainage, antibiotics prescribed for mesh infection concerns.
Additional Manufacturer Narrative
Based on the review of the device history and sterilization records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirements.